Taking Antibiotics

Hi ..im a 25 year girl skinny ..i went to the beach 5 days back..when i was riding on the boat a big wave came nd some of the water gone through my mouth and nose..(just felt) but i didnt felt anything that time i enjoyed and came home and slept .but after two or three days i got flue sore throat and chest congestion..i went to the dr he examined my chest he said he heard sounds in my chest nd im suffering from cold..so he gave me antibiitics maxpan 200mg telergin neubrol and olcuf..i ve taken two doses of these medicnes exept neubrol.. but now im feeling light headedness anxiety sadness..( i m facing some emotional issues aswell in my personal life) feeling sleepy and weak..is this because of these medicines?? Im feeling much better in my chest after taking medicines..can i stop taking these medicines ??please reply ..

Member
Member

Waqas Qarshi

Aoa. For such type of infection, tab. Augmentin 375mg the times a day, no prior allergy to that daily, with salt Gargle for at least 7 days. For further information you can email or call

Regards

Dr waqas qarshi

drqarshi@gmail.com

042-32591427,